On Tricomi Problem of Chaplygin’s Hodograph Equation
Meng Xu,
Li Liu and
Hairong Yuan
Abstract and Applied Analysis, 2015, vol. 2015, 1-11
Abstract:
The existence and uniqueness results for the Tricomi problem of Chaplygin’s hodograph equation are shown, in the case that the domain considered is close to the parabolic degenerate line, by adopting the energy integral methods and choosing judiciously suitable multipliers.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/754781.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/754781.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:754781
DOI: 10.1155/2015/754781
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().